Repository logo
 
Loading...
Thumbnail Image
Publication

C1-stably shadowable conservative diffeomorphisms are Anosov

Use this identifier to reference this record.
Name:Description:Size:Format: 
BKMS.pdf111 KBAdobe PDF Download

Advisor(s)

Abstract(s)

In this short note we prove that if a symplectomorphism f is C^1-stably shadowable, then f is Anosov. The same result is obtained for volume-preserving diffeomorphisms.

Description

Keywords

Mapas de Anosov Sombra Hiperbolicidade uniforme

Citation

Bessa, Mario, C1-Stably shadowable conservative diffeomorphisms are Anosov, Bulletin of the Korean Mathematical Society, v.50 no.5, 1495-1499, 2013

Organizational Units

Journal Issue